Facebook Pixel
EmpowHER Guest

I had sex on the 29th of February and took postinor2 on the 1st of March, and had Sex on the second of March and took postinor 2 again and has sex everyday that week and took p2, and the following week I didn't have sex and then on the 13th of March

By Anonymous March 15, 2016 - 3:54am
Rate This

And took p2 on the 14th, and now I am going through mad tummy pain, please what might be wrong with me?? Could I be pregnant??

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Emergency birth control is for emergencies only so you are misusing it completely. You need to get on proper birth control or use condoms as using EC so often is bad for your health.

I suggest you see a doctor about your pain - you may be having severe side effects from abusing the medication.

You can read more here: http://www.empowher.com/emergency-contraception/content/morning-after-pill-emergency-contraception-how-does-it-work


March 15, 2016 - 5:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!